# SDR AALA202003249001

- Difficulty date: March 23, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 64,992 hours, 25,322 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D53372613210
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR FORWARD ACTUATOR FITTING BORE WORN / DAMAGED. REPAIRED FITTING PER EA 204942.
